# SDR MK1Y20221211004

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE SCRATCHES (9 TOTAL) ON EXTERIOR CORE COWL SKIN ENG.1 INBD SIDE BETWEEN 2 TO 3 CLOCKWISE. SCRATCHES AREA SMOOTHED OUT IAW SRM 51-10-02. FASTENERS REMOVED FROM THE BLENDED AREAS IAW SRM 51-40-02. HFEC INSP PERFORMED AND NO CRACK OR CORROSION WERE FOUND, BOLT HOLE INSP NO CRACK WERE FOUND. UT THICK INSP PERFORMED SHOWN THICKNESS REDUCTION AND BLEND OUT SIZES IN THE NEXT PAGES. NOTED SUTUATION IS NOT PERMITTED BY SRM 54-45-01                 AD 1 TABLE 101 NOTE D.
